Log In Register

talkwomenshealth forum

talkhealth > Forums > talkwomenshealth > talkwomenshealth > general women's health

general women's health

Moderators: talkhealth, Geckoella

Should I be worried?

Postby mollyknifton on Fri May 12, 2017 7:31 pm

On the 7th of this month I had unprotected sex. The next day, within 24 hours, I took Levonelle morning after pill. I was due on my period on the 10th. I am now 2 days late, however my periods have always been fairly irregular (every 19-21 days). Last month I had 21 days between periods so I am wondering if I should be worrying about being pregnant or if the morning after pill has made my period late. I am experiencing cramps and tender nipples but I read that they can be side effects of the Levonelle. I am so confused! I don't want to get pregnant (I know, unprotected sex is inexcusable) and I have already made my decision about what I would do if I got pregnant.
Please help!
Thank you in advance
mollyknifton
 
Posts: 1
Joined: Fri May 12, 2017 7:28 pm

Who is online
Users browsing this forum: No registered users and 0 guests